# SDR IPXA2025071179209

- Difficulty date: July 5, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 38,062 hours, 25,464 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110190
- Condition: Corroded
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  LOWER AFT FUSELAGE, BS 1460 HAS EXFOLIATION CORROSION BETWEEN SKIN INNER AREA AND STRINGERS 29 AND 30. INSTALLED STRINGER 23 CLIPS. INSTALLED 2 SUPPORT CHANNELS. INSTALLED 8 FLOOR SUPPORT BRACKETS. INSTALLED 6 STRINGER SPLICES. INSTALLED ONE ANTENNA SUPPORT CLIP. INSTALLED ONE ANGLE SUPPORT IAW  SRM 51-40-02-0G
